# SDR SWI2024F00906

- Difficulty date: September 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N502SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000883
- Aircraft time: 7,343 hours, 4,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE SKIN HAS 3 GOUGES BETWEEN RIB 32 AND 33. (C-CHECK RO 10/6/2024) (FILED-OPEN)PERFORMED PERMANENT DOUBLER REPAIR ON RH WING FIXED LEADING EDGE SKIN BETWEEN RIB 32-33 REF. ETD2024-170-026273. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.WEIGHT OF REPAIR PARTS IS 138.38 GRAMS NO CHANGE TO WEIGHT AND BALANCE NOTED
